# SDR 99ZZZX1279

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 1176625501
- Condition: Mismanufactured
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIREWALL DEFECTIVE.  REMOVED AND REPLACED.
